Seguir
Dr Manar Alqudah
Dr Manar Alqudah
Full professor of Applied Mathematics , Princess Nourh bint Abdulrahman University
Dirección de correo verificada de pnu.edu.sa
Título
Citado por
Citado por
Año
Semi-analytical study of Pine Wilt Disease model with convex rate under Caputo–Febrizio fractional order derivative
K Shah, MA Alqudah, F Jarad, T Abdeljawad
Chaos, Solitons & Fractals 135, 109754, 2020
1822020
On more general forms of proportional fractional operators
F Jarad, MA Alqudah, T Abdeljawad
Open Mathematics 18 (1), 167-176, 2020
1042020
Fear effect in a predator-prey model with additional food, prey refuge and harvesting on super predator
AA Thirthar, SJ Majeed, MA Alqudah, P Panja, T Abdeljawad
Chaos, Solitons & Fractals 159, 112091, 2022
672022
On nonlinear pantograph fractional differential equations with Atangana–Baleanu–Caputo derivative
MS Abdo, T Abdeljawad, KD Kucche, MA Alqudah, SM Ali, MB Jeelani
Advances in Difference Equations 2021, 1-17, 2021
522021
Study of fractional order dynamics of nonlinear mathematical model
K Shah, A Ali, S Zeb, A Khan, MA Alqudah, T Abdeljawad
Alexandria Engineering Journal 61 (12), 11211-11224, 2022
492022
Numerical solutions of time fractional Burgers’ equation involving Atangana–Baleanu derivative via cubic B-spline functions
M Shafiq, M Abbas, FA Abdullah, A Majeed, T Abdeljawad, MA Alqudah
Results in Physics 34, 105244, 2022
482022
New results on Caputo fractional-order neutral differential inclusions without compactness
MA Alqudah, C Ravichandran, T Abdeljawad, N Valliammal
Advances in Difference Equations 2019 (1), 1-14, 2019
482019
Ulam stability of Caputo q-fractional delay difference equation: q-fractional Gronwall inequality approach
RI Butt, T Abdeljawad, MA Alqudah, M Rehman
Journal of Inequalities and Applications 2019, 1-13, 2019
462019
On computational analysis of highly nonlinear model addressing real world applications
S Ali, A Khan, K Shah, MA Alqudah, T Abdeljawad
Results in Physics 36, 105431, 2022
422022
A novel numerical method for solving fuzzy variable-order differential equations with Mittag-Leffler kernels
H Jafari, RM Ganji, DD Ganji, Z Hammouch, YS Gasimov
Fractals 31 (04), 2340063, 2023
37*2023
Cancer treatment by stem cells and chemotherapy as a mathematical model with numerical simulations
MA Alqudah
Alexandria Engineering Journal 59 (4), 1953-1957, 2020
372020
Bistability and tristability in a deterministic prey–predator model: Transitions and emergent patterns in its stochastic counterpart
N Sk, B Mondal, AA Thirthar, MA Alqudah, T Abdeljawad
Chaos, Solitons & Fractals 176, 114073, 2023
342023
Theory and Semi-Analytical Study of Micropolar Fluid Dynamics through a Porous Channel.
A Khan, S Ullah, K Shah, MA Alqudah, T Abdeljawad, F Ghani
CMES-Computer Modeling in Engineering & Sciences 136 (2), 2023
302023
Novel numerical investigations of fuzzy Cauchy reaction–diffusion models via generalized fuzzy fractional derivative operators
MA Alqudah, R Ashraf, S Rashid, J Singh, Z Hammouch, T Abdeljawad
Fractal and Fractional 5 (4), 151, 2021
292021
New discrete inequalities of Hermite–Hadamard type for convex functions
PO Mohammed, T Abdeljawad, MA Alqudah, F Jarad
Advances in Difference Equations 2021 (1), 122, 2021
282021
Mathematical analysis of fractional order alcoholism model
M Sher, K Shah, M Sarwar, MA Alqudah, T Abdeljawad
Alexandria Engineering Journal 78, 281-291, 2023
272023
Linear conformable differential system and its controllability
A Younas, T Abdeljawad, R Batool, A Zehra, MA Alqudah
Advances in Difference Equations 2020, 1-26, 2020
272020
Implementation of the Exp-function approach for the solution of KdV equation with dual power law nonlinearity
N Sajid, Z Perveen, M Sadaf, G Akram, M Abbas, T Abdeljawad, ...
Computational and Applied Mathematics 41 (8), 338, 2022
262022
Developing a fuzzy logic-based carbon emission cost-incorporated inventory model with memory effects
R Pakhira, B Mondal, AA Thirthar, MA Alqudah, T Abdeljawad
Ain Shams Engineering Journal 15 (6), 102746, 2024
252024
On a class of Langevin equations in the frame of Caputo function-dependent-kernel fractional derivatives with antiperiodic boundary conditions
A Boutiara, MS Abdo, MA Alqudah, T Abdeljawad
Aims Mathematics 6 (6), 5518-5534, 2021
242021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20